Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Mar 18, 2012, 3:27 AM CDT for 12 counties in Texas. It took effect at Mar 18, 2012, 12:00 PM CDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 3:27 AM CDT (08:27 UTC)
- In effect from
- Mar 18, 2012, 12:00 PM CDT
- Expired
- Mar 18, 2012, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:20 PM CDT | HAIL 1 | Slaton, TX | REPORTED BY KCBD |
| Mar 18, 7:32 PM CDT | TSTM WND GST 65 | 3 E Ransom Canyon, TX | ESTIMATED 65-75MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5281 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341 WWUS84 KLUB 180827 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 327 AM CDT SUN MAR 18 2012 TXZ021-022-027-028-033-034-039-040-182100- /O.UPG.KLUB.FW.A.0013.120318T1700Z-120319T0100Z/ /O.NEW.KLUB.FW.W.0014.120318T1700Z-120319T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY- 327 AM CDT SUN MAR 18 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE WESTERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...25 TO 30 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE <OCCURRING/IMMINENT>. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ023-029-035-041-182100- /O.NEW.KLUB.FW.W.0014.120318T1700Z-120319T0100Z/ SWISHER-HALE-LUBBOCK-LYNN- 327 AM CDT SUN MAR 18 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR PORTIONS OF THE CENTRAL SOUTH PLAINS AND THE SOUTHERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 023...029...035 AND 041. * WIND...25 TO 30 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE <OCCURRING/IMMINENT>. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
2 follow-up statements
437 WWUS84 KLUB 181936 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 236 PM CDT SUN MAR 18 2012 TXZ021>023-027>029-033>035-039>041-190100- /O.CON.KLUB.FW.W.0014.000000T0000Z-120319T0100Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK- YOAKUM-TERRY-LYNN- 236 PM CDT SUN MAR 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE WESTERN SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE... * WIND...25 TO 30 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
480 WWUS84 KLUB 190109 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 809 PM CDT SUN MAR 18 2012 TXZ021>023-027>029-033>035-039>041-190215- /O.EXP.KLUB.FW.W.0014.000000T0000Z-120319T0100Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK- YOAKUM-TERRY-LYNN- 809 PM CDT SUN MAR 18 2012 ...RED FLAG WARNING HAS EXPIRED... CRITICAL FIRE WEATHER CONDITIONS HAVE...THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 18, 3:22 AM CDT, 5 minutes earlier.
Area forecast discussion, Mar 18, 3:22 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 322 AM CDT SUN MAR 18 2012 .SHORT TERM... BROAD UA LOW ACROSS THE WESTERN CONUS CONTINUED TO TRANSLATE ESE ACROSS SOUTHERN CALIFORNIA PER 08Z WATER VAPOR IMAGERY...THUS SHARPENING THE SW FLOW ALOFT AND TRANSPORTING A PLUME OF HIGH LEVEL CLOUDINESS ACROSS THE REGION. LOOKING AT THE SFC..THE DRYLINE HAS RETREATED WEST TO JUST PASS THE STATE LINE ACROSS EASTERN NEW MEXICO...ALLOWING FOR DEWPOINTS IN THE 50S AND 60S ACROSS THE ENTIRE SOUTH PLAINS TO ENSUE. RISING DEWPOINTS NEARING THE CURRENT LOWS SUGGEST THE POTENTIAL FOR EARLY MORNING FOG ONCE AGAIN...ALTHOUGH A SLIGHT TIGHTENED PRESSURE GRADIENT ACROSS THE REGION HAS RESULTED IN WIND SPEEDS AOA 15 MPH. MODEL SOUNDINGS EXHIBITED MOISTENED LOW LEVELS THROUGH 15Z...ALTHOUGH NOT QUITE AS MOISTENED AS PREVIOUS MORNINGS. CURRENT THINKING IS THAT SCT-BKN STRATUS DECKS MAY CONTINUE TO FORM IN ADDITION TO THE POTENTIAL FOR FOG DEVELOPMENT...ALBEIT DENSE FOG MAY NOT BE AS PREVALENT AS PREVIOUS MORNINGS THANKS TO ADEQUATE SUSTAINABLE WIND SPEEDS. THE LOW CLOUDS AND FOG IS EXPECTED TO SCOUR OUT/DISSIPATE AOA 15Z. LATEST RADAR SIGNATURES DISPLAYED LIGHT ECHOES ACROSS THE BIG COUNTRY/SE OF THE FA LIKELY CAUSED BY A 70+ KT 250 MB JET MOVING ACROSS THE SAID AREA. HAVE THEREFORE OPTED TO ADD MENTIONABLE POPS ACROSS SERN ZONES IN CASE THE PRECIP ACTIVITY MOVES ACROSS THERE. THIS AFTERNOON...THE AFOREMENTIONED UA SYSTEM WILL BE PROPAGATING ACROSS THE SOUTHERN ROCKIES WHERE DOWNSTREAM A TIGHTENED PRESSURE GRADIENT PROVIDED BY A SFC LEE TROUGH NORTH OF THE REGION...WILL RESULT IN RATHER BREEZY TO WINDY CONDITIONS. PROGGED MODEL SOUNDINGS SHOWED DEEP MIXING TO AOA 650 MB /MORE SO ON THE CAPROCK/...WHERE WIND SPEEDS AT THE SAID LEVEL IS ANTICIPATED TO RANGE BETWEEN 35-45 KTS. THUS IT IS NO WONDER MOS GUIDANCE WIND SPEEDS ARE HINTING AT WIND ADVISORY LEVEL WIND SPEEDS /27-31 KTS/ ESPECIALLY ON THE CAPROCK...WITH SLIGHTLY LESSER SPEEDS OFF THE CAPROCK /20-26 KTS/. HAVE OPTED TO ISSUE A WIND ADVISORY FOR THE WESTERN SOUTH PLAINS AND SOUTHERN TEXAS PANHANDLE AS ATMOSPHERIC WIND ANALYSIS CONFIRMS MOS GUIDANCE WIND SPEED EXPECTATIONS. CONCURRENTLY...THE DRYLINE WILL SHIFT EAST TO THE CAPROCK ESCARPMENT /ALBEIT A BIT DIFFUSED/ WHICH WILL ALLOW FOR THE FILTERING OF DRYER AIR ACROSS LOCALES WEST OF THE DRYLINE. THUS RELATIVE HUMIDITY VALUES WILL BE CAPABLE OF FALLING BELOW 15 PERCENT...AND THUS INCREASE THE FIRE DANGER. IT APPEARS THE LOWEST RHS AND HIGHEST WIND SPEEDS WILL BE ACROSS THE WESTERN AND PORTIONS OF THE CENTRAL SOUTH PLAINS AND AS SUCH...WILL GO AHEAD AND ISSUE A REDFLAG WARNING FOR THE AFOREMENTIONED AREAS. FOR FURTHER DETAILS REFER TO THE FIRE WEATHER DISCUSSION BELOW. ALTHOUGH HEIGHT FIELDS ARE FALLING...TEMPS WILL STILL BE UNSEASONABLY WARM /10-15 DEGREES ABOVE NORM/. WARM TEMPS COMBINED WITH CONVERGENCE ALONG THE DRYLINE WILL HELP TO BREAK THE CAPPING INVERSION BETWEEN 21Z-00Z. BEST CHANCES FOR PRECIP THIS AFTERNOON-EVENING APPEARS TO BE ACROSS EASTERN LOCALES...ALTHOUGH DEPENDENT ON THE EXACT SPATIAL DISTRIBUTION OF THE DRYLINE...MENTIONABLE POPS IS VALID FOR PORTIONS OF THE CENTRAL LOCALES. STEEPENING LAPSE RATES...PWATS OVER 1.00 INCH...SBCAPE IN EXCESS OF 2000 J/KG...LOWERING LCL/S...35 KTS OF 0-6 KM BULK SHEAR AND SHEAR VECTORS PERPENDICULAR TO THE DRYLINE SUGGESTS ORGANIZED ISOLATED TO SCATTERED SEVERE CONVECTION WITH THE POTENTIAL FOR BRIEF MODERATE RAINFALL...GUSTY WINDS...HAIL AND PERHAPS A BRIEF WINDOW FOR ISOLATED TORNADOES WEST OF THE DRYLINE. TONIGHT...THE BROAD UA LOW WILL NEAR EASTERN ARIZONA INDUCING HEIGHT FIELDS TO CONTINUE TO FALL AND A BIT OF LARGE SCALE ASCENT TO COMMENCE SPREADING ACROSS THE REGION. THE DRYLINE WILL RETREAT WEST TO ACROSS THE CENTRAL ZONES AND THUS INDUCE ANOTHER ROUND OF STRONG TO SEVERE STORMS ALONG AND EAST OF THE DRYLINE..MORE SO AFTER MIDNIGHT. SHEAR VECTORS BECOME MORE ALIGNED/PARALLEL TO THE DRYLINE WHICH SUGGESTS LINEAR ORGANIZED STORMS/SQUALL LINE. HENCE...WITH INCREASING SYNOPTIC LIFT AND PWATS BETWEEN 0.50-1.00 INCH...SUGGESTS GUSTY WINDS...HAIL AND BRIEF MODERATE RAINFALL AS THE PRIMARY THREATS. && .LONG TERM... MODELS CONTINUE TO HAVE DIFFICULTY WITH THE UPPER TROUGH AS IT MOVES ONTO THE PLAINS STATES TUESDAY...IN PARTICULAR WITH HOW DEEP THE CLOSED LOW WILL BE THAT FORMS IN THE BASE OF THE TROUGH FOLLOWED BY WITH WHAT SPEED IT WILL MOVE AWAY FROM THE FCST AREA. BEFORE THEN THE TROUGH WILL MOVE ACROSS THE ROCKIES MONDAY WITH PRECIP FROM TONIGHTS MCS LIKELY EAST OF THE FCST AREA BY 12Z BUT WILL HANG ONTO LINGERING LOW CHC POPS EAST IN CASE SLOWER NAM IS THE CORRECT ONE. SHOULD THEN SEE WINDY SW LOW LEVEL FLOW AND DRY AIR BUT COOLER TEMPS SWEEP ACROSS THE FCST AREA. STILL WOULD NOT BE SURPRISED TO SEE SOME ELEVATED SHOWERS DEVELOP WITH THE DEVELOPING CORE OF THE UPPER LOW AS IT FORMS OVER THE SRN HIGH PLAINS IN THE BASE OF THE TROUGH. HOWEVER...SUB-CLOUD MOISTURE WILL BE MEAGER AND CHANCE FOR ANYTHING MEASUREABLE LOOKS SLIM. WILL KEEP POPS BELOW MENTION ATTM. 00Z MODEL RUNS HAVE TRENDED TO WRAPPING LOW AND MID LEVEL MOISTURE AROUND THE LOW TOWARDS NW TEXAS AND THE ERN PART OF THE FCST AREA WITH EACH OF THE MAIN THREE MODELS GENERATING SOME QPF ON THE NORTH AND NW FLANKS OF THE UPPER LOW. WILL NOT BITE ON THIS SOLUTION YET BUT LATER SHIFTS WILL HAVE TO COTEMPLATE POPS INTO MIDWEEK IF MODELS CONTINUE TO ADVERTISE THIS SOLUTION. REGARDLESS COOL NORTHERLY FLOW BEHIND THE LOW WILL LEAD TO HIGHS IN THE 50S AND 60S THROUGH AT LEAST WEDNESDAY BEFORE UPPER RIDGING LATE IN THE WEEK LEADS TO WARMER TEMPS HEADING INTO NEXT WEEKEND. && .FIRE WEATHER... THIS AFTERNOON A SFC LOW PRESSURE SYSTEM NORTH OF THE SOUTH PLAINS...WILL INDUCE A TIGHTENED PRESSURE GRADIENT ACROSS THE REGION AND THUS SSW 20-FOOT WIND SPEEDS TO BETWEEN 25-30 MPH ESPECIALLY ON THE CAPROCK. FURTHERMORE...THE DRYLINE IS EXPECTED TO SLOSH EAST TO NEAR THE CAPROCK ESCARPMENT AND HENCE ALLOW THE FILTERING OF DRYER AIR ACROSS LOCALES WEST OF THE DRYLINE. FORECAST MODELS DISPLAY RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 10-15 PERCENT ACROSS THE WESTERN AND PORTIONS OF THE CENTRAL SOUTH PLAINS. THUS...DRY FUELS...RHS BELOW 15 PERCENT...TEMPS 10-15 DEGREES ABOVE NORM AND WINDY CONDITIONS SUGGEST THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AFOREMENTIONED AREA. WILL THEREFORE ISSUE A REDFLAG WARNING VALID FROM 17Z-01Z. FURTHERMORE...STORMS COULD DEVELOP ALONG THE DRYLINE LATE THIS AFTERNOON/EVENING AND PERHAPS AID TO ALLEVIATE FIRE WEATHER POTENTIAL ACROSS PORTIONS OF THE CENTRAL SOUTH PLAINS. HOWEVER...WILDFIRE STARTS CAUSED BY LIGHTNING SHOULD BE TAKEN INTO CONSIDERATION. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 77 41 55 29 51 / 10 30 10 0 10 TULIA 79 47 59 34 55 / 20 50 20 10 10 PLAINVIEW 79 48 61 35 56 / 20 50 20 10 10 LEVELLAND 80 45 60 35 57 / 10 40 10 10 10 LUBBOCK 81 49 62 36 59 / 20 40 20 10 10 DENVER CITY 80 45 59 35 57 / 10 30 10 10 10 BROWNFIELD 81 47 61 36 58 / 20 40 10 10 10 CHILDRESS 80 54 72 42 66 / 30 60 20 10 10 SPUR 81 52 68 40 63 / 30 50 20 10 10 ASPERMONT 81 55 72 43 64 / 30 60 30 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>023-027>029-033>035-039>041. WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>023-027-028-033-034-039-040. && 29/07
Hazardous weather outlook, Mar 17, 8:23 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 823 PM CDT SAT MAR 17 2012 TXZ021>044-190130- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 823 PM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT DENSE FOG MAY FORM TONIGHT ACROSS PORTIONS OF THE AREA LATE TONIGHT INTO SUNDAY MORNING NON PRECIPITATION .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A THREAT FOR SEVERE THUNDERSTORMS WILL EXIST ON SUNDAY AS THE DRYLINE BECOMES ACTIVE. DURING THE LATE AFTERNOON AND EVENING HOURS...THE FOCUS WILL BE ON THE EASTERN HALF OF THE AREA WHERE ISOLATED STORMS CAPABLE OF LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. THE DRYLINE IS EXPECTED TO RETREAT WESTWARD DURING THE EVENING AND ANOTHER ROUND OF STORMS...THIS TIME MOST LIKELY IN THE FORM OF A SQUALL LINE WITH DAMAGING WINDS AND HAIL WILL AFFECT AREAS GENERALLY EAST OF THE US 385 CORRIDOR. SOUTHWESTERLY WINDS APPROACHING AND POSSIBLY EXCEEDING 30 MPH WILL BE POSSIBLE WEST OF THE DRYLINE. THIS MAY LEAD TO DIFFICULT DRIVING CONDITIONS ALONG NORTHWEST TO SOUTHWEST ORIENTED ROADS SUCH AS US HIGHWAY 84 IN ADDITION...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL ONCE AGAIN BE POSSIBLE ON SUNDAY AFTERNOON ACROSS THE SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE AS VERY DRY CONDITIONS COMBINE WITH GUSTY WINDS. A FIRE WEATHER WATCH HAS BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:27 AM CDT | Wind Advisory | LUB | Bailey, Castro, Cochran, Hockley, Lamb, Parmer and 3 more | 17 hr |
| Mar 18, 3:35 PM CDT | Special Weather Statement | LUB | King | 25 min |
| Mar 18, 3:38 PM CDT | Special Weather Statement | LUB | Childress | 37 min |
| Mar 18, 3:46 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 59 min |
| Mar 18, 3:55 PM CDT | Special Weather Statement | LUB | Kent | 50 min |
| Mar 18, 4:09 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 51 min |
| Mar 18, 4:16 PM CDT | Special Weather Statement | LUB | Cottle | 29 min |
| Mar 18, 4:39 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 66 min |
| Mar 18, 4:44 PM CDT | Special Weather Statement | LUB | King | 46 min |
| Mar 18, 4:49 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 41 min |
| Mar 18, 5:02 PM CDT | Special Weather Statement | LUB | King | 13 min |
| Mar 18, 5:22 PM CDT | Tornado Warning | LUB | King | 38 min |
| Mar 18, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 18 min |
| Mar 18, 6:31 PM CDT | Special Weather Statement | LUB | Garza | 44 min |
| Mar 18, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 66 min |
| Mar 18, 6:46 PM CDT | Special Weather Statement | LUB | Cottle | 29 min |
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.